Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a conjecture of Papakyriakopoulos

Author: Siegfried Moran
Journal: Bull. Amer. Math. Soc. 4 (1981), 189-191
MSC (1980): Primary 57M40; Secondary 20E06
MathSciNet review: 598685
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Lyndon and P. E. Schupp, Combinatorial group theory, Springer, Berlin, 1977. MR 577064
  • 2. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • 3. C. D. Papakyriakopoulos, A reduction of Poincaré conjecture to group-theoretical conjectures, Ann. of Math. (2) 77 (1963), 250-305. MR 145496
  • 4. E. S. Rapaport, Proof of a conjecture of Papakyriakopoulos, Ann. of Math. (2) 79 (1964), 506-513. MR 160809
  • 5. G. A. Swarup, Two reductions of the Poincaré conjecture, Bull. Amer. Math. Soc. (N.S.) 1 (1979), 774-777. MR 537630

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M40, 20E06

Retrieve articles in all journals with MSC (1980): 57M40, 20E06

Additional Information


American Mathematical Society